# SDR SWAA2025072987175

- Difficulty date: July 1, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORRUGATED PLATE TRAILING EDGE LOCATED ORSS327 AT RT WING.  REPLACED CORRUGATED PLATE AND FASTENERS TRAILING EDGE LOCATED ORSS327 AT RT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9, AND DWG 115A3700 SHEET: 41 REV -.
